NOW I only take one pill a day due to me feeling dizzy from the antibiotics not an allergic reation tho. Could you tell me if im endangering my body by taking a pill 1time a day now when it should be 4 ?
The doctor prescribed 4 a day because you need that much of penicillin for it work. You are giving the perfect opportunity for the bacteria to become resistant to penicillin. If you can't take it, call the dr and tell him. Dizziness is not a listed side effect of penicillin, could it be from your illness?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will I have withdraw symtoms after using methsdonne for four days straight? 2 to 3, 10mg pills a day
Posted 19 Dec 2009 • 1 answer
Posted 9 Jan 2010 • 1 answer
Posted 3 Aug 2011 • 1 answer
Posted 2 Dec 2014 • 1 answer
Doctor put me on a 20 mg of prednisone for five days, was giving 3 course of antibiotics in 7 weeks?
Posted 22 Feb 2015 • 2 answers